# SDR ASAA2024032048976

- Difficulty date: March 20, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 67,425 hours, 27,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A8540U8
- Condition: Corroded
- Location: Bs 967-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA R2 MOP SILL HAS AREAS OF CORROSION STA 967 TO 1006. GROUNDED - YES. CORROSION FOUND TO BE BEYOND LIMITS IAW B737-900 SRM 53-70-15-1A-1 REMOVED DAMAGED MOP SILL AND INSTALLED NEW MOP SILL IAW B737-900 SRM 51-40-02-0G-0W= 2.0" O= .080" R= .065" L= 10" D= .015".
